# SDR C2XA09SH421

- Difficulty date: November 11, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 25,927 hours, 19,347 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SHEAR CLIP AT FRAME 65 STRINGER 19L-17L HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE PERFORMED REPAIR ON SHEAR CLIP AND SPLICE AT FRAME 65 STRINGER 19L-17L IAW EMB-145 EC5320-01494 ORIG.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
